# SDR SWIA201024673

- Difficulty date: August 4, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 17,854 hours, 15,393 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK PITTED.  (ENG CHANGE)  REPLACED FORWARD MOUNT LINK PER AMM.
